Research Repository

μ-Dependent model reduction for uncertain discrete-time switched linear systems with average dwell time

Zhang, Lixian, Boukas, El-Kebir and Shi, Peng (2009) μ-Dependent model reduction for uncertain discrete-time switched linear systems with average dwell time. International Journal of Control, 82 (2). pp. 378-388. ISSN 00020-7179

[img] Text
(4735)Article_-_U_dependent_model_reduction_-_2009-IJC-2-ZBS.pdf

Download (226kB)

Abstract

In this article, the model reduction problem for a class of discrete-time polytopic uncertain switched linear systems with average dwell time switching is investigated. The stability criterion for general discrete-time switched systems is first explored, and a μ-dependent approach is then introduced for the considered systems to the model reduction solution. A reduced-order model is constructed and its corresponding existence conditions are derived via LMI formulation. The admissible switching signals and the desired reduced model matrices are accordingly obtained from such conditions such that the resulting model error system is robustly exponentially stable and has an exponential H∞ performance. A numerical example is presented to demonstrate the potential and effectiveness of the developed theoretical results.

Item Type: Article
Uncontrolled Keywords: ResPubID17677, average dwell time, linear matrix inequalities, model reduction, switched linear systems
Subjects: SEO Classification > 970109 Expanding Knowledge in Engineering
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Related URLs:
Depositing User: VUIR
Date Deposited: 10 Jun 2011 05:42
Last Modified: 05 Jun 2018 00:15
URI: http://vuir.vu.edu.au/id/eprint/4735
ePrint Statistics: View download statistics for this item
Citations in Scopus: 39 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar